# SDR DALA2016011100176

- Difficulty date: January 9, 2016
- Submitted: January 11, 2016
- Operation: Air carrier
- Aircraft: N368NW
- Make and model: Airbus A320-212
- Aircraft serial: 996
- Aircraft time: 50,916 hours, 23,159 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Wire
- Condition: Pulled
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT ROW 4 EMERGENCY LIGHT INOPERATIVE, FOUND WIRE PULLED FROM CONNECTOR, REPINNED.
